MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PETELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PETELLA; PROSTHESIS KNEE
Catalog Number 00597206532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a manipulation under anesthesia procedure five months post implantation due to range of motion.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: femoral component catalog # 00596401551 lot # 63636287.Articular surface catalog # 00596403210 lot # 63672846.Stemmed nonaugmentable tibial component option cr/ps/lps size 4 for cemented use only catalog # 00598603702 lot # 63497821.Palacos r+g bone cement x 2 catalog # 66017569 lot # 86684632.G2: united kingdom.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: range of motion improved from 0-110 degrees pre manipulation under anesthesia to 0-135 degrees post manipulation under anesthesia.Complaint confirmed following review of medical records.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ALL POLY PETELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21761085
Report Number0002648920-2025-00092
Device Sequence Number8463397
Product Code JWH
UDI-Device Identifier00889024215146
UDI-Public(01)00889024215146(17)240630(10)63409706
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2024
Device Catalogue Number00597206532
Device Lot Number63409706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight86 KG